MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European journal of cardiology · 1975

Sinoatrial block during lithium treatment.

Eliasen P, Andersen M

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Lithium is known to produce T wave changes in the ECG, whereas effect upon the conducting system of the heart has not been described. In our patient lithium produced sinoauricular block and possibly tachycardia. The correlation between lithium treatment and tachyarrhythmias is discussed. When during lithium treatment block is found, the treatment should preferably be stopped, but if this is not possible it is important to realize that digitalis should not be used as a prophylactic drug against tachycardia, as it worsens the block and therefore increases the frequency of arrhythmia, even leading to Adams-Stokes attacks.

Для цитирования: Eliasen P, Andersen M. Sinoatrial block during lithium treatment.. European journal of cardiology. 1975.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.